Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 4, NWS Green Bay, WI

February 10, 2015

NWS Green Bay, WI issued this gale warning at Feb 10, 2015, 9:46 PM CST. It took effect at Feb 11, 2015, 6:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2015, 9:46 PM CST (03:46 UTC)
In effect from
Feb 11, 2015, 6:00 PM CST
Expired
Feb 12, 2015, 12:00 PM CST
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WHUS73 KGRB 110346
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CST TUE FEB 10 2015

...NORTH GALES LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING...

.ARCTIC AIR WILL PLUNGE INTO THE REGION WEDNESDAY EVENING AND
THURSDAY IN THE WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES
REGION. GALE FORCE GUSTS ARE EXPECTED.

LMZ541>543-111200-
/O.UPG.KGRB.GL.A.0003.150212T0400Z-150212T1800Z/
/O.NEW.KGRB.GL.W.0004.150212T0000Z-150212T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
946 PM CST TUE FEB 10 2015

...GALE WARNING IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* SUSTAINED NORTH WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 
  KNOTS ARE POSSIBLE LATE WEDNESDAY EVENING THROUGH THURSDAY 
  MORNING. 

* ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE 
  FORMATION. WAVES OF 2 TO 5 FEET ARE STILL POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
705 
WHUS73 KGRB 111044
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
444 AM CST WED FEB 11 2015

...NORTH GALES EXPECTED THIS EVENING THROUGH THURSDAY MORNING...

.ARCTIC AIR WILL PLUNGE INTO THE REGION TODAY AND TONIGHT IN THE
WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE
WIND GUSTS ARE EXPECTED TO ACCOMPANY THE ARCTIC COLD INTO THE
AREA.

LMZ541>543-111845-
/O.CON.KGRB.GL.W.0004.150212T0000Z-150212T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
444 AM CST WED FEB 11 2015

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...

* SUSTAINED NORTH WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40
  KNOTS ARE EXPECTED THIS EVENING THROUGH THURSDAY MORNING.

* ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE
  FORMATION. WAVES COULD REACH 4 TO 7 FEET NEAR THE 5-MILE
  NEARSHORE LIMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS
218 
WHUS73 KGRB 111511
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 AM CST WED FEB 11 2015

...NORTH GALES EXPECTED THIS EVENING THROUGH THURSDAY MORNING...

.ARCTIC AIR WILL PLUNGE INTO THE REGION TODAY AND TONIGHT IN THE
WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE
WIND GUSTS ARE EXPECTED TO ACCOMPANY THE ARCTIC COLD INTO THE
AREA.

LMZ541>543-112315-
/O.CON.KGRB.GL.W.0004.150212T0000Z-150212T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
911 AM CST WED FEB 11 2015

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...

* SUSTAINED NORTH WINDS UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 40
  KNOTS ARE EXPECTED THIS EVENING THROUGH THURSDAY
  MORNING...PARTICULARLY IN THE OVERNIGHT HOURS TONIGHT.

* ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE 
  FORMATION. WAVES COULD REACH 4 TO 7 FEET NEAR THE 5-MILE 
  NEARSHORE LIMIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
014 
WHUS73 KGRB 112124
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CST WED FEB 11 2015

...NORTH GALES EXPECTED THIS EVENING THROUGH THURSDAY MORNING...

.ARCTIC AIR WILL PLUNGE INTO THE REGION FOR TONIGHT IN THE WAKE
OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE WIND
GUSTS ARE EXPECTED TO ACCOMPANY THE ARCTIC COLD INTO THE AREA.

LMZ541>543-120530-
/O.CON.KGRB.GL.W.0004.150212T0000Z-150212T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
324 PM CST WED FEB 11 2015

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...

* SUSTAINED NORTH WINDS UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 
  40 KNOTS ARE EXPECTED THIS EVENING THROUGH THURSDAY MORNING... 
  PARTICULARLY IN THE OVERNIGHT HOURS TONIGHT. 

* ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE 
  FORMATION. WAVES COULD REACH 4 TO 7 FEET NEAR THE 5-MILE 
  NEARSHORE LIMIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
378 
WHUS73 KGRB 120307
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
907 PM CST WED FEB 11 2015

...NORTH GALES EXPECTED THROUGH THURSDAY MORNING...

.ARCTIC AIR WILL CONTINUE TO PLUNGE INTO THE REGION IN THE WAKE
OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE WIND
GUSTS ARE EXPECTED TO ACCOMPANY THE ARCTIC COLD INTO THE AREA.

LMZ541>543-121115-
/O.CON.KGRB.GL.W.0004.000000T0000Z-150212T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
907 PM CST WED FEB 11 2015

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST THURSDAY...

* SUSTAINED NORTH WINDS UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 40
  KNOTS ARE EXPECTED OVERNIGHT THROUGH THURSDAY MORNING.

* ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE 
  FORMATION. WAVES COULD REACH 4 TO 7 FEET NEAR THE 5-MILE 
  NEARSHORE LIMIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
415 
WHUS73 KGRB 120945
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CST THU FEB 12 2015

...NORTHWEST GALES WILL CONTINUE THIS MORNING...

.ARCTIC AIR WILL CONTINUE TO PLUNGE INTO THE REGION IN THE WAKE
OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE WIND
GUSTS ARE EXPECTED TO CONTINUE THIS MORNING.

LMZ541>543-121745-
/O.CON.KGRB.GL.W.0004.000000T0000Z-150212T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 AM CST THU FEB 12 2015

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* SUSTAINED NORTHWEST WINDS UP TO 30 KNOTS WITH GALE FORCE GUSTS
  TO 35 KNOTS WILL CONTINUE THIS MORNING.

* ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE
  FORMATION. WAVES OF 1 TO 3 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 10, 8:48 PM CST, 58 minutes earlier.

Area forecast discussion, Feb 10, 8:48 PM CST, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
848 PM CST TUE FEB 10 2015

NEW INFORMATION ADDED TO UPDATE SECTION

.UPDATE...
ISSUED AT 832 PM CST TUE FEB 10 2015

BASED ON THE LATEST RADAR TRENDS...THE HEAVIEST SNOWFALL IS GOING
TO OCCUR OUTSIDE OF THE ADVISORY AREA THROUGH MIDNIGHT. THE SNOW
HAS BECOME LIGHTER AND LESS STEADY OVER THE NORTHWEST THIRD OF
THE FORECAST AREA. SO FAR...REPORTS IN THE ADVISORY AREA HAVE
RANGED FROM ABOUT 0.5 TO 1.5 INCHES...AND ADDITIONAL ACCUMS SHOULD
REMAIN UNDER AN INCH. DO NOT PLAN TO CANCEL THE ADVISORY...AS ROADS
ARE SNOW COVERED OVER MOST OF THE AREA...AND SOME FZDZ IS EXPECTED
OVERNIGHT...THOUGH ICING CONCERNS SHOULD BE NEGATED BY THE LAYER
OF SNOW ON THE ROADS.

FARTHER SOUTHEAST...HAVE RAISED SNOWFALL ACCUMS TO 1.5 TO 3.0
INCHES...WITH MOST OF THAT LIKELY FALLING WITHIN THE NEXT 3 TO 4
HOURS. JUST RECEIVED A REPORT OF AN INCH IN ABOUT AN HOUR AT
CHILTON...AND 1.5 INCHES IN ABOUT AN HOUR AND A HALF AT APPLETON...
SO AN INCH/HOUR RATES ARE OCCURRING. THIS HEAVIEST CORE OF SNOW IS
EXPECTED TO MOVE OUT OF THE FOX VALLEY/LKSHR AREAS QUICKLY...SO
DON'T EXPECT TO SEE WIDESPREAD ADVISORY AMOUNTS IN THE SOUTHEAST
HALF OF THE FORECAST AREA.

WILL JUST LEAVE THE HEADLINES AS THEY ARE AND ADJUST SNOWFALL
ACCUMS DOWNWARD IN THE WSW.

UPDATE
ISSUED AT 545 PM CST TUE FEB 10 2015

DIFFICULT SYSTEM TO NOWCAST THIS EVG...AS THERE ARE BRIEF POCKETS
OF MODERATE TO HEAVY SNOW...REPORTS OF MIXED SNOW...SLEET AND FREEZING
DRIZZLE DESPITE A LACK OF A WARM LAYER ALOFT...MOISTURE CONCERNS (DRY
WEDGE AROUND 850 MB)...AND RAPIDLY EVOLVING RADAR TRENDS. INITIAL
DRY SLOT IN BETWEEN TWO BANDS OF SNOW HAS RECENTLY FILLED IN...SO
A MORE SOLID PERIOD OF SNOW IS EXPECTED DURING THE EVENING. FORCING
WILL BE SUPPLIED BY A POTENT VORT AND STG WAA/ISENT LIFT THIS EVG...
THEN BY A SECONDARY VORT (CURRENTLY OVER NW MN) DURING THE OVERNIGHT
PERIOD. NEED TO TAKE A LOOK AT WHETHER OR NOT THE ADVISORY NEEDS
TO BE EXPANDED FARTHER EAST...BUT NOT SURE ABOUT THAT RIGHT NOW...AS
SOME OF THE BEST LIFT IS GETTING WASTED TO SATURATE THE ATMOSPHERE...
AND THE THERMAL PROFILE IS NOT REAL FAVORABLE FOR DENDRITE DEVELOPMENT.
BASED ON UPSTREAM OBSERVATIONS...THERE SHOULD BE A PERIOD OF FZDZ
OR MIXED SNOW/FZDZ AS THE HEAVIER SNOW TAPERS OFF OVERNIGHT. FZDZ
MAY LINGER INTO WEDS MORNING.
&&

.SHORT TERM...REST OF THIS AFTERNOON AND TONIGHT
ISSUED AT 313 PM CST TUE FEB 10 2015

PRECIPITATION THAT WAS MOVING TOWARD CENTRAL WISCONSIN AT 20Z IS
THE MAIN SHORT TERM CONCERN. STRONG WARM ADVECTION...A SIGNIFICANT
MID LEVEL SHORT WAVE...AN APPROACHING SURFACE LOW AND SOME UPPER
LEVEL DIVERGENCE ASSOCIATED WITH A JET MAX IN CANADA AND ANOTHER
ACROSS THE CENTRAL CONUS ALL CONTRIBUTED TO LIFT NEEDED FOR
PRECIPITATION.

SOUNDING FROM 12Z AT MPX SHOWED A WARM LAYER THAT EXCEEDED 0C.
PRECIPITATION IN MINNESOTA STARTED OUT AS FREEZING RAIN AND SLEET
BEFORE CHANGING TO MOSTLY SNOW. THIS SEEMS CONSISTENT WITH THE DRY
LAYER ON THEIR SOUNDING BECOMING SATURATED AND COOLING BELOW
FREEZING. THE 12Z GRB SOUNDING SHOWED A WARM LAYER THAT WAS COLDER
THAN 0C AND BUFKIT MODEL SOUNDINGS KEPT IT THAT WAY. LOCAL
MESOANALYSIS SHOWED 0C AT 850MB REMAINING JUST TO THE SOUTH OF
THE FORECAST AREA SO FAR TODAY. THINK THAT THIS WILL RESULT IN
MAINLY SNOW ONCE THE PRECIPITATION BEGINS IN THE AREA...BUT AM
CONCERNED ENOUGH ABOUT THE WARM LAYER GETTING ABOVE 0C TO ADD
SOME FREEZING DRIZZLE...MAINLY TO THE SOUTHERN PART OF THE
FORECAST AREA...THIS EVENING.

THERE WAS SOME CONCERN YESTERDAY THAT MID LEVEL INSTABILITY COULD
RESULT IN CONVECTIVE SNOWFALL...BUT LIGHTNING DETECTION HAS NOT
SHOWN ANY CLOUD TO GROUND LIGHTNING SO FAR. HAVE SEEN SOME REPORTS
OF 2 TO 3 INCHES OF SNOW ACROSS PARTS OF EASTERN MINNESOTA/WESTERN
WISCONSIN FROM THIS SYSTEM. GOOGLE GRAPHS OF COBB SNOWFALL FOR
RHI/AUW/GRB/OSH HAD SNOW TOTALS OF 2 INCHES OR LESS FROM MOST OF
THE MODELS...SO HAVE TOTALS MOSTLY 3 INCHES OR LESS EVEN IN THE
ADVISORY AREA. HAVE KEPT THE ADVISORY DUE TO TIMING OF PRECIPITATION
ONSET...BUT EVEN THAT LOOKS A BIT QUESTIONABLE AT THIS TIME.

SNOW SHOULD DIMINISH OVERNIGHT AND BUKIT SOUNDINGS SHOWED DRIER AIR
IN THE DENDRITIC GROWTH ZONE...SO HAVE FREEZING DRIZZLE CHANCES
SPREADING ACROSS THE AREA OVERNIGHT.

.LONG TERM...WEDNESDAY THROUGH TUESDAY
ISSUED AT 313 PM CST TUE FEB 10 2015

FOR THE REST OF THE WORK WEEK AND QUITE POSSIBLY INTO NEXT
WEEK...THE HIGH AMPLITUDE FLOW AND WESTERN RIDGE WILL CONTINUE TO
SUPPORT A PATTERN OF COLD ARCTIC INTRUSIONS INTO THE AREA...WITH THE
FRIDAY NIGHT INTO SATURDAY MORNING ARCTIC AIR BLAST WITH BLUSTERY
WINDS POSSIBLY THE MOST BRUTAL. BELOW NORMAL TEMPS ARE EXPECTED
FOR MUCH OF THIS PERIOD.

STARTING WEDNESDAY...A LIGHT MIX OF SNOW OR FREEZING DRIZZLE WILL
LINGER WEDNESDAY MORNING UNTIL A VERY DEEP AND COLD SHORT WAVE
TROUGH BEGINS TO DROP INTO THE GREAT LAKES REGION LATER MORNING
OVER NORTHERN AREAS BEFORE SWEEPING SOUTH LATER WEDNESDAY INTO THE
EVENING. VERY IMPRESSIVE H8 COLD FRONT DROPPING SOUTHWARD DURING
THIS PERIOD...WITH GRB WED MORNING H850 TEMPS STARTING -7 C THEN
FALLING TO -22 C LATE WEDNESDAY EVENING. WHILE MOISTURE IS
EXPECTED TO DIMINISH WEDNESDAY...ANY REMAINING MOISTURE MAY POOL
ALONG THIS SECONDARY FRONT FOR A BRIEF BURST OF SNOW SHOWERS
DURING PASSAGE. LATER SHIFTS WILL NEED TO WATCH FOR THIS FRONT
PASSING DURING THE AFTERNOON COMMUTE. WINDS WILL CONTINUE TO BE ON
THE INCREASE WEDNESDAY NIGHT TO PRODUCE PATCHY OR AREAS OF BLSN AS
WELL AS FALLING TEMPS. FORECAST WIND CHILL READINGS ARE APPROACHING
ADVISORY CRITERIA THURSDAY MORNING FOR AT LEAST NC WI. THE STRONG
COLD AIR ADVECTION WILL ALSO CONTINUE LAKE EFFECT SNOWS FAR NORTH.

HIGH PRESSURE RIDGE WILL DRIFT OVER THE AREA LATER THURSDAY INTO
THURSDAY NIGHT TO DIMINISH WINDS AND DECREASE CLOUDS. TREND OF
CLOUDS DECREASING WILL BE BRIEF BEFORE ANOTHER REGION OF WAA IN
RESPONSE TO A CLIPPER TRACKING TO THE NORTH. LIGHT SNOW MAY SPREAD
OVER THE AREA FRIDAY INTO FRIDAY EVENING. THIS CLIPPER SYSTEM WILL
BE FOLLOWED WITH A MUCH COLDER AIR MASS WITH A TIGHTENING PRESSURE
GRADIENT DUE TO A DEEPENING LOW OVER LOWER MICHIGAN AND BUILDING
ARCTIC HIGH PRESSURE SYSTEM. PROGGED H850 TEMPS FALLING TO -30 C
AND COMBINED WITH THE WINDS WILL LIKELY PRODUCE WIND CHILL
HEADLINES.

ARCTIC HIGH PRESSURE SETTLING OVER THE AREA SATURDAY NIGHT INTO
SUNDAY WILL PROVIDE CLEAR SKIES BUT VERY CHILLY TEMPERATURES...WITH
WELL BELOW SUB ZERO READINGS SUNDAY MORNING OVER MOST LOCATIONS.

MODELS DEVIATE ON TIMING OF WEAKER SYSTEMS FOR NEXT WEEK IN THE
CONTINUED NORTHWEST FLOW...BUT IN CONSENSUS WITH COLDER THAN
NORMAL TEMPERATURES TO LINGER FOR MUCH OF NEXT WEEK.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 545 PM CST TUE FEB 10 2015

SNOW WAS FILLING ACROSS THE FORECAST AREA EARLY THIS EVG...AS A
STROG UPPER LEVEL DISTURBANCE MOVED INTO THE REGION. POCKETS OF
MODERATE SNOW...AND BRIEF PERIODS OF MIXED SNOW...SLEET AND
FREEZING DRIZZLE...WERE BEING REPORTED. EXPECT LIGHT TO MODERATE
SNOW TO CONTINUE THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD
BEFORE TAPERING OFF TO A LIGHTER MIX OF FREEZING DRIZZLE AND SNOW
LATER TONIGHT/EARLY WEDS MORNING. EXPECT MVFR/IFR CONDITIONS...
WITH LOCAL LIFR CONDITIONS DURING PERIODS OF MODERATE SNOW.

AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT AND
WEDS MORNING...WITH GUSTY NW WINDS BRINGING DRIER AND COLDER AIR
INTO THE REGION. THIS WILL RESULT IN IMPROVED VSBYS AND GRADUALLY
RISING CIG HEIGHTS (MAINLY MVFR/LOW VFR) ON WEDS. LAKE EFFECT SNOW
SHOWERS WILL INCREASE OVER FAR NORTH CENTRAL WI DURING THE DAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 4 AM CST WEDNESDAY FOR WIZ005-
010>012-018-019-030-035-036.
&&

UPDATE.........KIECKBUSCH
SHORT TERM.....MG
LONG TERM......TDH
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Feb 10, 9:09 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CST TUE FEB 10 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-120315-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
909 PM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

ACCUMULATING SNOW AND OCCASIONAL FREEZING DRIZZLE WILL PRODUCE
HAZARDOUS TRAVEL CONDITIONS ACROSS THE REGION TONIGHT. HEAVY
SNOW OVER EASTERN WISCONSIN SHOULD TAPER OFF AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

ALTHOUGH ONLY LINGERING LIGHT SNOW AND FREEZING DRIZZLE IS
EXPECTED WEDNESDAY MORNING...UNTREATED ROADS ARE STILL LIKELY TO
BE SLIPPERY FOR THE MORNING COMMUTE. NORTHWEST WINDS WILL INCREASE
DURING THE AFTERNOON AND COULD RESULT IN SOME BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD LINGER INTO WEDNESDAY NIGHT.

AN INCH OR TWO OF ADDITIONAL SNOWFALL WILL BE POSSIBLE WEDNESDAY
NIGHT IN THE LAKE SUPERIOR SNOWBELT.

WIND CHILLS WILL DROP BETWEEN 10 BELOW AND 25 BELOW ZERO
WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING.  ANOTHER SURGE OF
ARCTIC AIR FRIDAY NIGHT INTO SATURDAY NIGHT WILL PRODUCE ANOTHER
PERIOD OF BITTER COLD WIND CHILL READINGS. WIND CHILLS THIS LOW
INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 30
MINUTES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-120315-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
909 PM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

NORTH GALES ARE POSSIBLE LATE WEDNESDAY EVENING THROUGH THURSDAY
MORNING. NORTH GALES MAY ALSO OCCUR FRIDAY NIGHT INTO SATURDAY.

KIECKBUSCH

In the hours before

Local storm report, Feb 10, 7:58 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
758 PM CST TUE FEB 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     SNOW             RHINELANDER             45.63N 89.41W
02/10/2015  M0.5 INCH        ONEIDA             WI   LAW ENFORCEMENT

            LGT SNOW CONTINUES.

0757 PM     SNOW             WISCONSIN RAPIDS        44.40N 89.84W
02/10/2015  M1.0 INCH        WOOD               WI   LAW ENFORCEMENT

            LGT SNOW CONTINUES.

0757 PM     SNOW             ARBOR VITAE             45.91N 89.65W
02/10/2015  M0.5 INCH        VILAS              WI   LAW ENFORCEMENT

&&

SAC
Local storm report, Feb 10, 8:33 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
833 PM CST TUE FEB 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     SNOW             PLOVER                  44.45N 89.53W
02/10/2015  M1.4 INCH        PORTAGE            WI   CO-OP OBSERVER

            LGT SNOW CONTINUES.

&&

SAC
Local storm report, Feb 10, 8:41 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
841 PM CST TUE FEB 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     SNOW             NW APPLETON             44.26N 88.40W
02/10/2015  M1.5 INCH        OUTAGAMIE          WI   PUBLIC

            MDT BURST LAST 1/2 HOUR.

0840 PM     SNOW             CHILTON                 44.03N 88.16W
02/10/2015  M1.0 INCH        CALUMET            WI   EMERGENCY MNGR

&&

SAC
Local storm report, Feb 10, 8:46 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
846 PM CST TUE FEB 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     SNOW             ASHWAUBENON             44.46N 88.08W
02/10/2015  M1.0 INCH        BROWN              WI   OFFICIAL NWS OBS

            MDT BURST CONTINUES.

&&

SAC
Special weather statement, Feb 10, 9:03 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CST TUE FEB 10 2015

WIZ020-021-031-037>040-045-048>050-074-110600-
MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
903 PM CST TUE FEB 10 2015

...HEAVY SNOW AFFECTING PARTS OF NORTHEAST AND EAST CENTRAL WISCONSIN...

SNOW...HEAVY AT TIMES WITH RATES UP TO AN INCH AN HOUR...WILL
CONTINUE ACROSS PARTS OF EAST CENTRAL AND NORTHEAST WISCONSIN
THROUGH ABOUT MIDNIGHT. TOTAL ACCUMULATIONS OF 2 TO 3 INCHES ARE
EXPECTED OVER MUCH OF THE AREA. AFTER THE HEAVIER SNOW TAPERS
OFF...A MIX OF LIGHT SNOW AND FREEZING DRIZZLE WILL CONTINUE
OVERNIGHT.

VISIBILITIES AS LOW AS A HALF MILE...AND SNOW COVERED ROADS...WILL
RESULT IN HAZARDOUS TRAVEL CONDITIONS TONIGHT...SO MOTORISTS
SHOULD USE CAUTION.

WIZ013-022-073-110600-
NORTHERN MARINETTE-DOOR-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
903 PM CST TUE FEB 10 2015

...SNOW WILL INCREASE AND BECOME HEAVY AT TIMES OVER FAR
NORTHEAST WISCONSIN LATE THIS EVENING...

SNOW...HEAVY AT TIMES WITH RATES UP TO AN INCH AN HOUR...WILL
DEVELOP ACROSS FAR NORTHEAST WISCONSIN LATE THIS EVENING. THE
SNOW WILL CONTINUE INTO EARLY WEDNESDAY MORNING BEFORE TAPERING
OFF. TOTAL ACCUMULATIONS OF 2 TO 3 INCHES ARE EXPECTED OVER MUCH
OF THE AREA. AFTER THE HEAVIER SNOW TAPERS OFF...A MIX OF LIGHT
SNOW AND FREEZING DRIZZLE WILL CONTINUE OVERNIGHT.

VISIBILITIES AS LOW AS A HALF MILE...AND SNOW COVERED ROADS...WILL
RESULT IN HAZARDOUS TRAVEL CONDITIONS TONIGHT...SO MOTORISTS
SHOULD USE CAUTION.

WIZ005-010>012-018-019-030-035-036-110600-
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
903 PM CST TUE FEB 10 2015

...SNOW AND FREEZING DRIZZLE WILL AFFECT TRAVEL CONDITIONS OVERNIGHT...

LIGHT SNOW...MIXED WITH FREEZING DRIZZLE AT TIMES...WILL CONTINUE
ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MOST OF THE
NIGHT. MOST PLACES SHOULD SEE TOTAL ACCUMULATIONS OF 1 TO 2
INCHES...THOUGH LOCAL HIGHER AMOUNTS ARE POSSIBLE.

SNOW COVERED ROADS WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS
TONIGHT...SO MOTORISTS SHOULD USE CAUTION.

KIECKBUSCH
Local storm report, Feb 10, 9:09 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CST TUE FEB 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     SNOW             WAUSAU                  44.96N 89.63W
02/10/2015  M1.5 INCH        MARATHON           WI   BROADCAST MEDIA

            WSAW TV-7. A BRIEF PERIOD OF FREEZING DRIZZLE SINCE 6 PM.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 4:37 AM CSTWinter Weather AdvisoryGRBVilas26 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.